# SDR QXEA200601981

- Difficulty date: July 17, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 LEFT HAND NACELLE EXHAUST DECK HAS A PREVIOUS REPAIR FILLER CRACKED, AFT END OF DECK AT APPROXIMATELY STATION XN302.00. REPAIRED IAW RD 8/4-54-044, DHC-8-400 SRM 54-35-20-350-802 AND 51-42-05.
